# SDR SWAA2013080118767

- Difficulty date: July 28, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N719SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27853
- Aircraft time: 54,231 hours, 32,175 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Part number: 657378212
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER STATION 92.70 VERTICAL RIB STIFFENER CRACKED.  REPAIRED STIFFENER IAW SRM.
